MathSciNet Relay Station
MathSciNet bibliographic data
MR2566551 17A50 (16P90 16R10 20C30)
Giambruno, A.; Mishchenko, S. Polynomial growth of the codimensions: a characterization. Proc. Amer. Math. Soc. 138 (2010), no. 3, 853–859.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement